The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.186 NO.1 / 1993 )
home Necessary and Sufficient Conditons for the Existence of a Positive Definite Solution of the Matrix Equation $X + A^*X^{-1}A = Q$
Pages 225-275
Jacob C. Engwerda, Andre C. M. Ran, Arie L. Rijkeboer,
home Decomposition of Matrices Into 2-Involutions
Pages 235-253
You Hong, Lan Jizu,
home Diagonals of Rotation Matrices
Pages 227-233
Alberto Borobia,
home A Note on Preservers of Decomposability
Pages 215-225
J. A. Dias da Silva,
home A Continuation Algorithm for a Class of Linear Complementarity Problems Using an Extrapolation Technique
Pages 199-214
Jiu Ding,
home Natural Conditions on the Spectra of Operators
Pages 183-197
Scott H. Hochwald,
home Linear Systems with $Omega$-Diagonally Dominant Matrices and Related Ones
Pages 165-181
A. Frommer, G. Mayer,
home Minimal-Degree Coprime Factorizations of Rational Matrix Functions
Pages 117-164
J. A. Ball, J. Kim, L. Rodman, M. Verma,
home Relative Growth of Linear Iterations and Orthogonal Polynomials on Several Intervals
Pages 97-115
John Zhang,
home On Swapping Diagonal Blocks in Real Schur Form
Pages 73-95
Zhaojun Bai, James W. Demmel,
home Index of an Implicit Time-Varying Linear Differential Equation: A Noncommutative Linear Algebraic Approach
Pages 59-71
Michel Fliess, Jean Levine, Pierre Rouchon,
home Pick's Inequality and Tournaments
Pages 15-36
D. A. Gregory, S. J. Kirkland, B. L. Shader,
home Formulas for Power and Functions of Matrices
Pages 1-13
Isaiah L. Kantor, Ivan M. Trishin,
home The Gap of the Graph of a Matrix
Pages 55-57
Javad Faghih-Habibi,
home A Series of Absolutely Indecomposable Positive Maps in Matrix Algebras
Pages 45-53
Hiroyuki Osaka,
home Bezoutian Representation via Vandermonde Matrices
Pages 37-44
Gongning Chen, Zhenghong Yang,
home Minimal-degree coprime factorizations of rational matrix functions.
Pages 117-164
Ball J. A., Kim Jeongook, Rodman L., Verma M.,